I have skin allergy at my back. Specifically at shoulder part. Its pimples all over. Appears during & after my menstruation. My father said its hereditary paternal side. What will i gonna do to get rid of this. Im taking hormone pills for this.But only 1 month.
Sounds like these recurrent pimples are a real nuisance and perhaps also embarrassing. There are reports in the medical literature of worsening of skin disorders at the time of menstruation, some examples being, hives, eczema and acne.
I wish I could provide an answer to your question, but I cannot, except to say that pimples are associated with a lot of skin disorders and you may need to see a dermatologist (skin doctor) to find the exact cause.
In the meantime, I would suggest that you give the hormone pills enough time to work, say 2-3 months.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.